Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 352, NWS Little Rock, AR

August 13, 2012Conway County, Faulkner County, Van Buren County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 13, 2012, 4:22 AM CDT for Conway County, Faulkner County, Van Buren County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2012, 4:22 AM CDT (09:22 UTC)
Expired
Aug 13, 2012, 5:00 AM CDT
In force
38 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Faulkner County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
338 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1933 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WUUS54 KLZK 130922
SVRLZK
ARC029-045-141-131000-
/O.NEW.KLZK.SV.W.0352.120813T0922Z-120813T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
422 AM CDT MON AUG 13 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 500 AM CDT

* AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF BLICK TO NEAR
  BETHLEHEM TO 3 MILES EAST OF MORRILTON...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MORRILTON...          CONWAY...             WOOSTER...
  WHIPPLE...            TWIN GROVES...        ST. VINCENT...
  SPRINGHILL...         SPRINGFIELD...        SOLGOHACHIA...
  SEQUOYA PARK...       PICKLES GAP...        OPPELO...
  MIDDLETON...          MENIFEE...            MALLET TOWN...
  LANTY...              HILL CREEK...         GUY...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 106 AND 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3531 9226 3507 9229 3507 9254 3512 9256
      3507 9263 3507 9265 3510 9262 3511 9264
      3508 9268 3508 9282 3527 9272 3547 9276
      3548 9230
TIME...MOT...LOC 0922Z 259DEG 23KT 3540 9263 3528 9261
          3515 9268

$$

58
1 follow-up statement
623 
WWUS54 KLZK 130948
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
448 AM CDT MON AUG 13 2012

ARC029-045-141-131000-
/O.CON.KLZK.SV.W.0352.000000T0000Z-120813T1000Z/
CONWAY AR-FAULKNER AR-VAN BUREN AR-
448 AM CDT MON AUG 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN VAN BUREN...NORTHWESTERN FAULKNER AND SOUTHEASTERN
CONWAY COUNTIES UNTIL 500 AM CDT...

AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NEAR DAMASCUS TO 3 MILES
NORTHWEST OF GREENBRIER TO 3 MILES SOUTHEAST OF MENIFEE...MOVING EAST
AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  CONWAY...             WOOSTER...            TWIN GROVES...
  SPRINGHILL...         PICKLES GAP...        MENIFEE...
  MALLET TOWN...        GUY...                GREENBRIER...
  DAMASCUS...           CATHOLIC POINT...     MT OLIVE...
  MARTINVILLE...        HOLLAND...            BEAVER FORK LAKE...
  WOOLLY HOLLOW SP...   SODA VALLEY...        SHADY GROVE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3528 9226 3517 9227 3508 9232 3508 9254
      3512 9256 3508 9262 3508 9264 3510 9262
      3511 9263 3524 9256 3540 9255 3541 9228
TIME...MOT...LOC 0948Z 259DEG 23KT 3538 9243 3526 9241
          3513 9249

$$

58

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 11:03 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Aug 12, 11:03 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1103 PM CDT SUN AUG 12 2012

.UPDATE...
UPDATED THE FORECAST FOR SEVERE THUNDERSTORM WATCH 575 IN
NORTHWEST AND WEST CENTRAL ARKANSAS. A FEW STRONG THUNDERSTORMS
ARE IN FAR NORTHWEST ARKNASAS PREPARING TO POSSIBLY MOVE INTO OUR
CWFA.

&&

.PREV DISCUSSION... /ISSUED 913 PM CDT SUN AUG 12 2012/

UPDATE...
A WARM FRONT HAS MOVED NORTH THROUGH CENTRAL ARKANSAS. THIS HAS
SIGNIFICANTLY SLOWED THE COOLING IN CENTRAL AND SOUTH ARKANSAS.
DEW POINTS HAVE ALSO BEEN RISING THE LAST FEW HOURS. A FEW SHOWERS
HAVE MOVED ACROSS ARKANSAS THIS EVENING AND AN AREA OF
THUNDERSTORMS MOVING THROUGH SOUTH OKLAHOMA WILL MOVE INTO
SOUTHWEST ARKANSAS SOON. THE WEST HAS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS TONIGHT. CENTRAL AND SOUTH SECTIONS HAVE BECOME MORE
UNSTABLE SO MORE THUNDERSTORMS SHOULD DEVELOP DURING THE OVERNIGHT
HOURS. ADJUSTED TEMPERATURES AND CLOUD COVER DUE TO THE GIVEN
CONDITIONS AND TRENDS.

PREV DISCUSSION... /ISSUED 730 PM CDT SUN AUG 12 2012/

AVIATION...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL POP UP
OVERNIGHT AHEAD OF A COLD FRONT ARRIVING FROM THE PLAINS.

IN GENERAL...THERE WILL BE HIGH CLOUDS INITIALLY...WITH LOWER
CLOUDS FROM 4000 TO 6000 FEET AS STORMS DEVELOP. SURROUNDING
STORMS...MVFR CEILINGS/VISIBILITIES ARE EXPECTED.

CHANCES FOR PRECIPITATION WILL CONTINUE INTO MONDAY MORNING
BEFORE THE FRONT SWEEPS THROUGH THE REGION.

WINDS AHEAD OF THE FRONT WILL BE SOUTHEAST TO SOUTHWEST AT
4 TO 8 MPH OVERNIGHT. WINDS ON MONDAY WILL BE WEST/NORTHWEST
AT 8 TO 14 MPH BEHIND THE FRONT...WITH SOME GUSTS UP TO
20 MPH. (46)

DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE FIRST PERIOD TO SECOND
PERIOD CONVECTION CHANCES AND ANY CHANCE FOR SEVERE STORMS. COOLER
TEMPS TUESDAY. NEXT CHANCE OF RAIN WEDNESDAY WITH A LIFTING WARM
FRONT...THEN THE NEXT COLD APPROACHES THURSDAY TO FRIDAY WITH AN
UNSETTLED NW UPPER FLOW.

ONLY SAW LIGHT SHOWERS THIS MORNING BUT MOST DID NOT REACH THE
GROUND DUE TO QUITE DRY ATMOSPHERE. 12Z KLZK SOUNDING HAD A
PRECIP WATER VALUE OF 1 INCH AND QUITE DRY 2K TO 13K FT. SURFACE
ANALYSIS DOES HAVE THE SURFACE HIGH OFF TO THE NE NOW AND A LIGHT
SE FLOW HAS RETURNED TO AR. DEW POINT TEMPS THIS MORNING OVER
SOUTHERN AR WERE IN THE LOWER TO MID 60S AND NOW HAVE MADE IT TO
AROUND 70 IN SPOTS. CENTRAL AND NORTH WAS IN THE 50S THIS MORNING
ARE NOW HIT THE UPPER 50S TO LOWER 60S. MOISTURE SURGE OUT OF THE
SOUTH HAS HELPED WITH DEW POINT TEMPS OVER NE TX IN THE 70S.
WEAK SHORT WAVE ENERGY IN THE UPPER NW FLOW DID MOVE OVER AR AND
DEVELOP THE CLOUDS AND LIGHT SHOWERS THIS MORNING TO AFTERNOON. SPC
DAY 1 DOES HAVE A SLIGHT RISK OF SEVERE STORMS MAINLY OVER WESTERN
AREAS... WHICH WOULD BE LATER AS MORE JET DYNAMICS SET UP OVER THE
WEST...BETTER MOISTURE INFLUX...INSTABILITY...LIFT AND THE COLD
FRONT GRADUALLY SAGS SE. BETTER CHANCES OF CONVECTION WILL BE LATER
TODAY AND TONIGHT.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
WILL HAVE THE SLIGHT TO CHANCE POPS IN THE EVENING AND OVERNIGHT
HOURS OVER AR...ASSOCIATED WITH UPPER SUPPORT AND THE COLD FRONT.
MODEL TIMING IS CONSISTENT BUT GFS REMAINS MUCH MORE AGGRESSIVE
WITH CONVECTION AND QPF. WILL FAVOR MORE OF A NAM AND ECMWF BLEND
AND KEPT POPS BELOW 50 PERCENT AT THIS TIME. ADJUST MAY HAVE TO BE
MADE WITH LATER UPDATES BASED ON CONVECTION TRENDS WHEN IT
INITIATES. THE FRONT WILL GRADUALLY MOVE THROUGH AR ON MONDAY AND
SOME CONVECTION WILL BE POSSIBLE ALONG AND AHEAD OF THE BOUNDARY.
GRADUALLY END RAIN CHANCES MONDAY EVENING. HIGH PRESSURE DOMINATES
THE FORECAST ON TUESDAY WITH DRY AND TEMPS CLOSE TO NORMAL VALUES.
TUESDAY NIGHT TO WEDNESDAY ADDITIONAL SHORT WAVE ENERGY IS SEEN IN
THE UPPER NW FLOW...AND THE PREVIOUS BOUNDARY LIFTS BACK NORTH AS
WARM FRONT. A BIT OF A LULL WEDNESDAY NIGHT...THEN THURSDAY HAS
MORE CONVECTION POTENTIAL AS MORE SHORT WAVE ENERGY AND AN
APPROACHING FRONTAL SYSTEM EFFECT AR. THERE REMAINS SOME RISK OF
STRONG TO SEVERE STORMS...MAINLY ISOLATED...WITH EACH FRONT AND
SHORT WAVE...BUT PINNING DOWN THE EXACT TIMING AND LOCATION IS
DIFFICULT.

LONG TERM...THURSDAY THROUGH SUNDAY

THE SHORT OF IT...GOOD CHANCES FOR RAIN ON THU/FRI...WITH A NOTABLE
COOL DOWN HEADING INTO THE WEEKEND.

THE LONG STORY...THE LONG TERM PERIOD CONTINUES TO LOOK LIKE AN
ACTIVE ONE...WITH A PROGRESSIVE UPPER FLOW...A DECENT SHOT AT
WIDESPREAD RAIN WITH A FRONT ON THU/FRI...AND BELOW NORMAL TEMPS
FOLLOWING THE FRONT. MODELS STILL IN GOOD AGREEMENT ON THE
EVOLUTION OF THE UPPER FLOW LATE THIS WEEK. A STRONG NRN BRANCH
TROUGH WILL SLIP OUT OF CANADA AND MOVE ACROSS THE NRN PLAINS AND
UPPER MIDWEST THURSDAY INTO FRIDAY. THIS WILL PUSH A FRONT SOUTH
THROUGH THE PLAINS AND INTO ARKANSAS BY LATE THU EVENING. HELPING
DRIVE THE FRONT WILL BE A FORECAST SFC HIGH OF ABOUT
1020-1025MB..ORIGINATING FROM THE YUKON AND FAR NRN BRITISH
COLUMBIA PROVINCES. OBVIOUSLY THIS AIR MASS WILL UNDERGO
MODIFICATION AS IT TRAVELS SOUTH...BUT IT IS WORTH NOTING THAT IS
A COOL AIR MASS WITH DEWPOINTS IN THE 40S AND 50S ACROSS A LARGE
PORTION OF WRN CANADA. THIS GIVES SOME CREEDENCE TO THE MODELS
FORECASTING HIGHS AND LOWS SOME 5-10 DEGREES BELOW SEASONAL NORMS
FRIDAY ONWARD. IN FACT...IF YOU BUY THE GUIDANCE AT FACE
VALUE...SAT MAY BRING WIDESPREAD LOWS IN THE 50S IN NRN
ARKANSAS...AND AFTERNOON HIGHS THAT STRUGGLE TO MAKE 85 ACROSS
MUCH OF THE FORECAST AREA. WHILE I DID TREND THE FORECAST
DOWNWARDS...DID NOT COOL HIGHS/LOWS AS LOW AS CURRENT GUIDANCE
SUGGESTS. CONFIDENCE IS GROWING IN A NOTABLE PATTERN SHIFT AND
COOLDOWN...IT IS JUST NOT HIGH ENOUGH TO PULL THE TRIGGER ON THAT
TYPE OF FORECAST QUITE YET.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     69  91  66  88 /  40  30  10  10
CAMDEN AR         72  94  68  93 /  30  30  20  10
HARRISON AR       69  88  64  86 /  50  20  10  10
HOT SPRINGS AR    72  94  68  91 /  40  30  10  10
LITTLE ROCK   AR  72  92  68  89 /  40  30  10  10
MONTICELLO AR     71  94  70  91 /  20  40  20  10
MOUNT IDA AR      72  93  66  91 /  40  30  10  10
MOUNTAIN HOME AR  69  89  64  87 /  50  20  10  10
NEWPORT AR        68  91  67  88 /  40  30  10  10
PINE BLUFF AR     71  93  68  90 /  30  30  10  10
RUSSELLVILLE AR   71  91  68  90 /  40  20  10  10
SEARCY AR         70  90  67  88 /  40  30  10  10
STUTTGART AR      71  91  68  89 /  30  30  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

51
Hazardous weather outlook, Aug 12, 9:50 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
950 PM CDT SUN AUG 12 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
950 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING IN
EASTERN OKLAHOMA AND WESTERN ARKANSAS LATE THIS EVENING. THE STORMS
WILL BE AHEAD OF A COLD FRONT APPROACHING FROM THE SOUTHERN
PLAINS.

DURING THE OVERNIGHT HOURS...HIT AND MISS STORMS WILL MOVE ACROSS
THE REGION WITH THE FRONT. A FEW OF THE STORMS COULD BE SEVERE...
MAINLY WEST OF LITTLE ROCK. QUARTER SIZE HAIL OR LARGER AND DAMAGING
WINDS WILL BE THE MAIN CONCERNS.

DUE TO ONGOING DROUGHT CONDITIONS AND DRY VEGETATION...THERE IS
ALSO A CONCERN FOR ISOLATED WILDFIRES DUE TO LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAIN CHANCES WILL CONTINUE IN SOUTHEAST ARKANSAS MONDAY MORNING
BEFORE THE COLD FRONT EXITS THE STATE. RAIN CHANCES WILL REENTER THE
FORECAST WEDNESDAY THROUGH FRIDAY AS A STRONGER FRONT ARRIVES FROM
THE WEST. THIS FRONT WILL ALSO BRING BELOW NORMAL TEMPERATURES TO
THE STATE AT THE END OF THE UPCOMING WEEK.

THE FIRE DANGER WILL REMAIN AN ISSUE UNTIL WIDESPREAD SUBSTANTIAL
RAIN IS RECEIVED. BURN BANS ARE IN PLACE IN MANY COUNTIES OF
ARKANSAS...AND ANY UNCONTROLLED OR ACCIDENTAL FIRE COULD QUICKLY
GROW OUT OF CONTROL.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORMS ARE EXPECTED TO BE ISOLATED OVERNIGHT...SO SPOTTER
ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/46

In the hours before

Local storm report, Aug 13, 3:04 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
304 AM CDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     TSTM WND DMG     CONWAY                  35.09N 92.45W
08/13/2012                   FAULKNER           AR   LAW ENFORCEMENT

            TREES DOWN IN CITY OF CONWAY.

&&

58
Local storm report, Aug 13, 3:17 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 AM CDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     TSTM WND GST     LITTLE ROCK AIR FORCE B 34.92N 92.15W
08/13/2012  M49 MPH          PULASKI            AR   OFFICIAL NWS OBS

&&

58
Local storm report, Aug 13, 3:26 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 AM CDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 AM     TSTM WND DMG     VILONIA                 35.08N 92.21W
08/13/2012                   FAULKNER           AR   TRAINED SPOTTER

            LARGE BRANCHES DOWN IN VILONIA.

0324 AM     TSTM WND GST     LITTLE ROCK AIR FORCE B 34.92N 92.15W
08/13/2012  M55.00 MPH       PULASKI            AR   OFFICIAL NWS OBS

0324 AM     TSTM WND DMG     LITTLE ROCK AIR FORCE B 34.92N 92.15W
08/13/2012                   PULASKI            AR   OTHER FEDERAL

            TREES DOWN AT LITTLE ROCK AIR FORCE BASE IN JACKSONVILLE.

&&

58
Local storm report, Aug 13, 3:47 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 AM CDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     3 N LITTLE ROCK AIR FOR 34.96N 92.15W
08/13/2012                   PULASKI            AR   NWS EMPLOYEE

            SEVERAL TREE LIMBS DOWN...ALONG WITH PEA SIZE HAIL.

&&

58
Special weather statement, Aug 13, 3:53 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
353 AM CDT MON AUG 13 2012

ARZ043-044-130940-
PULASKI AR-SALINE AR-
353 AM CDT MON AUG 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND SOUTHERN
PULASKI COUNTIES UNTIL 445 AM CDT...

AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF LAKE NORRELL...OR 10 MILES
NORTHWEST OF BENTON...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     DWNTWN LITTLE ROCK...
  LITTLE ROCK ARPT...   BRYANT...             WRIGHTSVILLE...
  SWEET HOME...         SHANNON HILLS...      PROTHRO JUNCTION...
  OTTER CREEK...        MABELVALE...          LAKE NORRELL...
  IRONTON...            HURRICANE LAKE...     GEYER SPRINGS...
  CHENAL VALLEY...      ARGENTA...            WOODSON...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 119 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 153 AND 154.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 8.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 5.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3478 9218 3453 9221 3461 9276 3479 9274
TIME...MOT...LOC 0854Z 276DEG 29KT 3469 9264

44
Local storm report, Aug 13, 4:11 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 AM CDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     MAYFLOWER               34.97N 92.42W
08/13/2012                   FAULKNER           AR   LAW ENFORCEMENT

            TREES DOWN IN MAYFLOWER.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 12:22 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan38 min
Aug 13, 12:47 AM CDTSpecial Weather StatementLZKLogan, Yell43 min
Aug 13, 1:01 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell44 min
Aug 13, 1:03 AM CDTSpecial Weather StatementLZKScott47 min
Aug 13, 1:05 AM CDTSevere Thunderstorm WarningLZKLogan, Scott40 min
Aug 13, 1:32 AM CDTSevere Thunderstorm WarningLZKConway, Logan, Perry, Pope, Yell58 min
Aug 13, 1:37 AM CDTSpecial Weather StatementLZKYell43 min
Aug 13, 2:07 AM CDTSpecial Weather StatementLZKConway43 min
Aug 13, 2:10 AM CDTSpecial Weather StatementLZKNewton45 min
Aug 13, 2:15 AM CDTSpecial Weather StatementLZKPerry45 min
Aug 13, 2:23 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski67 min
Aug 13, 3:01 AM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White59 min
Aug 13, 3:49 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie41 min
Aug 13, 3:53 AM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Aug 13, 4:00 AM CDTSevere Thunderstorm WarningLZKPulaski, Saline45 min
Aug 13, 4:24 AM CDTSpecial Weather StatementLZKSharp46 min
Aug 13, 4:45 AM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski45 min
Aug 13, 4:47 AM CDTSpecial Weather StatementLZKMonroe, Prairie63 min
Aug 13, 4:57 AM CDTSpecial Weather StatementLZKFaulkner28 min
Aug 13, 6:09 AM CDTSpecial Weather StatementLZKMonroe46 min
Aug 13, 7:06 AM CDTSpecial Weather StatementLZKArkansas, Jefferson, Lincoln44 min
Aug 13, 7:07 AM CDTSpecial Weather StatementLZKMonroe23 min
Aug 13, 7:08 AM CDTSpecial Weather StatementLZKLonoke32 min
Aug 13, 7:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe41 min
Aug 13, 7:45 AM CDTSpecial Weather StatementLZKDesha, Lincoln30 min
Aug 13, 8:19 AM CDTSpecial Weather StatementLZKArkansas31 min
Aug 13, 3:03 PM CDTSpecial Weather StatementLZKDesha32 min
Aug 13, 4:16 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe34 min
Aug 13, 4:32 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha43 min
Aug 13, 5:14 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha46 min
Aug 13, 6:00 PM CDTSevere Thunderstorm WarningLZKDesha45 min
Aug 13, 6:19 PM CDTSevere Thunderstorm WarningLZKDesha41 min
Aug 13, 6:45 PM CDTSevere Thunderstorm WarningLZKDesha30 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.